# SDR AALA202502240420

- Difficulty date: February 11, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 44,947 hours, 19,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING CPCP 57-030-00 TASK FOUND LEFT HAND RAM AIR INLET MODULE LOCATED BETWEEN BS 500G TO 500H AND STR 22L TO 24L HAS CORROSION. REMOVED CORROSION UPON EVALUATION FOUND TO BE WITH ALLOWABLE LIMITS, PER B737NG SRM 51-10-02 SRM 53-00-01-1A-1 AND SRM 53-30-01-0I-1.
